MAUDE Adverse Event Report: COOK IRELAND LTD DUETTE MULTI-BAND MUCOSECTOMY DEVICE

COOK IRELAND LTD DUETTE MULTI-BAND MUCOSECTOMY DEVICE
Model Number G35129
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procode: kns unit, electrosurgical, endoscopic.
 
Event or Problem Description
According to the initial reporter: a patient of undisclosed gender and age underwent an egd procedure in which the duette multi-band mucosectomy device, g35129, was used.This procedure was the first time the tech used this device and had the assistance of the physician loading onto the scope appropriately.As the device was advanced into the mouth the string completely broke causing all six of the bands to come off just above the patients airway.Multiple interventions, x-rays and bronchotomy, were done during the procedure to ensure no bands were in the airway or lungs.The physician was able to account for all of the bands except for one.Four bands were located in the patients mouth and throat.The fifth band was located externally of the patient.And the sixth band was not found internally or externally of the patient.No bands were located in the airway nor in the lungs during the bronchotomy.The physician as the procedure had already been disrupted stopped the procedure and did not continue at this time.No plans to reschedule were made at this time.

Brand Name
DUETTE MULTI-BAND MUCOSECTOMY DEVICE
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key12217296
Report Number3005580113-2021-00094
Device Sequence Number19927769
Product Code KNS
UDI-Device Identifier00827002351295
UDI-Public(01)00827002351295(17)210922(10)C1762190
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2021
Report Date (Section F) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2021
Device Model NumberG35129
Device Catalogue NumberDT-6-5F
Device Lot NumberC1762190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/02/2021
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer07/23/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;